×

On central division algebras. (English) Zbl 0248.16006


MSC:

16Kxx Division rings and semisimple Artin rings
11S99 Algebraic number theory: local fields
16H05 Separable algebras (e.g., quaternion algebras, Azumaya algebras, etc.)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Albert, A. A., A construction of non-cyclic normal division rings, Bull. Amer. Math. Soc., 38, 449-456 (1938)
[2] A. A. Albert,Structure of algebras, Amer. Math. Soc. Colloq. Publ.XXIV (1939). · Zbl 0023.19901
[3] Amitsur, S. A., Prime rings with a polynomial identity, Proc. Math. Soc., 17, 470-486 (1967) · Zbl 0189.03502 · doi:10.1112/plms/s3-17.3.470
[4] E. Artin,Algebraic Numbers and Algebraic Functions, Gordon and Breach, 1967. · Zbl 0194.35301
[5] J. W. Cassels and A. Frohlich,Algebraic Number Fields, Academic Press, 1967. · Zbl 0153.07403
[6] Procesi, C., Non commutative affine rings, Atti Accade. Naz. Lincei, VIII, 239-255 (1967) · Zbl 0204.04802
[7] L. Small, To appear in J. Algebra.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.